# SDR UALA2010012700336

- Difficulty date: January 26, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 58,918 hours, 21,757 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 58791
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FROM AISLE ROW 9C BACK TO MID CABIN EMERGENCY LIGHT STRIP INOPERATIVE.  REPAIR POWER CONNECTOR, CHECKS NORMAL.
